| Model Number |
C12058 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
During preparation, the tip of the guidewire was shaped, however when introducing the device, the guidewire was unable to take a reading.The procedure was cancelled due to this issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.